# SDR TRAX200701719

- Difficulty date: November 12, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 14,916 hours, 12,004 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG AT FL240 FOLLOWED QRH AND TALKED WITH MCC AND DISPATCH.  FLAPS WHERE AT 0 DEG.  EMERGENCY DECLARED.  EMERGENCY EQUIPMENT ON STANDBY.  SKEW DETECTION SYSTEM
